SISSA Open Science

Stability of planar nonlinear switched systems

Show simple item record Boscain, Ugo en_US Charlot, Grégoire en_US Sigalotti, Mario en_US 2005 en_US 2011-09-07T20:27:46Z 2005 en_US 2011-09-07T20:27:46Z 2005 en_US
dc.identifier.citation Discrete Contin. Dyn. Syst. 15 (2006) 415-432 en_US
dc.identifier.uri en_US
dc.description.abstract We consider the time-dependent nonlinear system ˙ q(t) = u(t)X(q(t)) + (1 − u(t))Y (q(t)), where q ∈ R2, X and Y are two smooth vector fields, globally asymptotically stable at the origin and u : [0,∞) → {0, 1} is an arbitrary measurable function. Analysing the topology of the set where X and Y are parallel, we give some sufficient and some necessary conditions for global asymptotic stability, uniform with respect to u(.). Such conditions can be verified without any integration or construction of a Lyapunov function, and they are robust under small perturbations of the vector fields. en_US
dc.format.extent 322404 bytes en_US
dc.format.mimetype application/pdf en_US
dc.language.iso en_US en_US
dc.relation.ispartofseries SISSA;04/2005/M en_US
dc.relation.ispartofseries;math.OC/0502361 en_US
dc.title Stability of planar nonlinear switched systems en_US
dc.type Preprint en_US
dc.contributor.department Functional Analysis and Applications en_US
dc.contributor.area Mathematics en_US

Files in this item

This item appears in the following Collection(s)

Show simple item record

Search SISSA Open Science


My Account